# SDR DALA2016072705617

- Difficulty date: July 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 56,283 hours, 30,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Reading Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

READING LIGHT IN ROW 19-20 WENT OUT FOLLOWED BY ALL OF THE READING LIGHTS IN THE MAIN CABIN.  WHILE DEPLANING PASSENGERS NOTED ELECTRICAL ODOR AT ROW 18.  MAINTENANCE FOUND SHORTED TERMINAL END AT READING LIGHT SEAT 19B.  COMPLIED WITH ERA 549193-14, REV O.
